# SDR HALA20251015319

- Difficulty date: October 14, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N226HA
- Make and model: Airbus A321-271N
- Aircraft serial: 9127
- Aircraft time: 13,758 hours, 3,431 cycles
- Engine: Iae PW1133GAJM
- Engine time: 5,047 hours, 1,009 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Rod
- Condition: Damaged
- Location: Air Vlv Actuator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS - RETURN TO GATE AFTER ENG. START DUE TO ENG.1 BLEED FAULT. FOUND FAN AIR VALVE ACTUATOR ROD DAMAGED. REMOVED AND REPLACED ACTUATOR ROD PER AMM 36-11-54-400-803-A. OPS CHECK OF FAN AIR VALVE ACTUATION GOOD W/IDLE RUN. NO FAULTS NOTED. OK FOR SVC.
